# SDR SCNA20230125045

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 41,642 hours, 16,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP      RELAMPED EXTERIOR L2 EMERGENCY LIGHT. OPS CHECKED GOOD. REF AMM 33-51-00.
